Cookies?
Library Header Image
LSE Research Online LSE Library Services

Path transformations for local times of one-dimensional diffusions

Cetin, Umut (2018) Path transformations for local times of one-dimensional diffusions. Stochastic Processes and Their Applications, 128 (10). pp. 3439-3465. ISSN 0304-4149

[img]
Preview
Text - Accepted Version
Download (721kB) | Preview
Identification Number: 10.1016/j.spa.2017.11.005

Abstract

Let X be a regular one-dimensional transient diffusion and Ly be its local time at y. The stochastic differential equation (SDE) whose solution corresponds to the process X conditioned on [Ly ∞ = a] for a given a ≥ 0 is constructed and a new path decomposition result for transient diffusions is given. In the course of the construction Bessel-type motions as well as their SDE representations are studied. Moreover, the Engelbert-Schmidt theory for the weak solutions of one dimensional SDEs is extended to the case when the initial condition is an entrance boundary for the diffusion. This extension was necessary for the construction of the Bessel-type motion which played an essential part in the SDE representation of X conditioned on [Ly∞ = a].

Item Type: Article
Official URL: http://www.sciencedirect.com/journal/stochastic-pr...
Additional Information: © 2017 The Authors
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 27 Nov 2017 10:26
Last Modified: 23 Jan 2019 20:46
URI: http://eprints.lse.ac.uk/id/eprint/85746

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics